MathSciNet Relay Station
MathSciNet bibliographic data
MR1443529 (98e:58183) 58H99 (35L70 58A20)
Anderson, Ian M.; Kamran, Niky The variational bicomplex for hyperbolic second-order scalar partial differential equations in the plane. Duke Math. J. 87 (1997), no. 2, 265–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement